# SDR 98ZZZX2486

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1070-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, GOUGES WERE NOTED ON STR 7L BETWEEN STA 1070 AND STA 1090.
